# SDR SWAA2017110217489

- Difficulty date: October 27, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 42,479 hours, 21,891 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE LOOSE.  SECURED SLIDE ASSEMBLY PER MM.
